# SDR DALA2021100105960

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 PASSENGER CREW DOOR 832 DAMPER DOES NOT WORK CORRECTLY. CORRECTIVE ACTION: R/R DAMPER PER A320 AMM 52-13-14. OK FOR SERVICE. (1967659)
